# SDR DL73S953564

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410515
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV IN ATL, THE CABIN FLOORBEAM WAS FOUND CRACKED INTHE OP FLANGE AT STA 663, BL 0.  THE UPPER CAP OF THE FLOORBEAM IS CRACKED COMPLETELY THROUGH THE HORIZONTAL FLANGE.  ANOTHER CRACK EXISTED IN THE WEB JUST FWD OF THE DAMAGED CAP. THESE CRACKS WILL BE REPAIRED PER S/B 737-57-1210.
